# SDR IPXA201804309042

- Difficulty date: March 11, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B150851077
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2, A CRACK WAS FOUND ON THE RT SIDE WEB OF BULKHEAD FRAME AT BS 1480, SEC 44.  REPAIRED IAW SRM 53-40-08 , REPAIR 1, REV 82.
